Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Headache, sharp stabbing pain behind right ear. Tried ibuprofen, aleve. Treatment?

i have been having a bad headache for about a week and a half. It feels like a sharp, stabbing pain and I have pain that goes from the right, bottom side of my neck, behind the right ear and to the top of my head. I am not able to lie on the right side while sleeping because it is very painful. I have tried taking Tylenol , ibprofen and aleve but nothing is helping. What do you suggest trying?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
u seems to have some ear problem or sinus problem
becuase ur headche is limited to only one side and its readiating toward neck and head so might be possible chance of having ear pathology
u have to consult ENT specialist and undergo some basic test to rule out causes
it might be infection or some kind of injury
but on painkiller doesnt help without identifying underlying pathology
hope u will get best thank u
Answered: Wed, 18 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor